# SDR AALA201908089012

- Difficulty date: August 7, 2019
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 78,458 hours, 9,438 cycles
- System (JASC): 2830 · Fuel Dump System
- Part: Dump Valve
- Part number: 125838AL
- Part serial: T59685
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE REPORTS LH WING FUEL DUMP NOZZLE WAS LEAKING FUEL DURING WALK AROUND INSPECTION. REMOVED AND REPLACED FUEL JETTISON NOZZLE VALVE L/W IAW AMM 28-31-02.
